# SDR CA110209010

- Difficulty date: April 11, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350D
- Aircraft time: 12,222 hours
- Engine: Lyc LTS101600A3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 430128806
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED ENGINE SURGING DURING LOW SETTING BETWEEN 40 PERCENT AND 60 PERCENT TORQUE.  FUEL CONTROL UNIT REPLACED AND TEST FLIGHT COMPLETED WITH NO SURGING NOTED. (TC NR 20110209010)
